# SDR 06FDEA0332

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED LT WS270-280. REPAIR REQUIRES EVALUATION FOR MAJOR MINOR   DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 57-42-11 FIG 202 SHEET 4   REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
